# SDR CALA2025101309987

- Difficulty date: October 1, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,230 hours, 24,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A323123
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY TOILET SERVICE AT LWR EXTERNAL FUSELAGE SURFACE STRUCTURE WITH BULDGING SKIN AROUND FASTENERS.   INSTALLED REPAIR AT FUSELAGE LOWER SKIN STA 827 - 887, STR 22L - 26L IN ACCORDANCE WITH AAR-MIA ESR-WI 2023803-19-12777 REV. IR,
